MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION PT; WIRE, GUIDE, CATHETER

BOSTON SCIENTIFIC CORPORATION PT; WIRE, GUIDE, CATHETER
Model Number 2781
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/20/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the 300cm moderate support straight pt2 wire broke during dilation of a non-bsc balloon.The physician was able to get the wire out and there were no patient issues.
 
Event or Problem Description
It was reported that the 300cm moderate support straight pt2 wire broke during dilation of a non-bsc balloon.The physician was able to get the wire out and there were no patient issues.The device was returned and analysis was completed.Analysis of returned product revealed one kink approximately at the distal section.Also it was found the wire broken and slightly bent on its distal tip.

Brand Name
PT
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key7979730
Report Number2134265-2018-61855
Device Sequence Number11172723
Product Code DQX
UDI-Device Identifier08714729471233
UDI-Public08714729471233
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K030617
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/24/2020
Device Model Number2781
Device Catalogue Number2781
Device Lot Number0022300208
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/09/2018
Initial Date Received by Manufacturer 09/21/2018
Supplement Date Received by Manufacturer10/31/2018
Initial Report FDA Received Date10/18/2018
Supplement Report FDA Received Date11/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1